Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2004, Volume 247, Pages 182–185 (Mi tm16)  

This article is cited in 5 scientific papers (total in 5 papers)

Two Applications of Topology to Convex Geometry

L. Montejano

National Autonomous University of Mexico, Institute of Mathematics
Full-text PDF (124 kB) Citations (5)
References:
Abstract: The purpose of this paper is to prove two theorems of convex geometry using the techniques of topology. The first theorem states that if, for a strictly convex body K, one may choose continuously a centrally symmetric section, then K must be centrally symmetric. The second theorem states that if every section of a three-dimensional convex body K through the origin has an axis of symmetry, then there is a section of K through the origin which is a disk.
Received in May 2004
Bibliographic databases:
UDC: 515.1
Language: English
Citation: L. Montejano, “Two Applications of Topology to Convex Geometry”, Geometric topology and set theory, Collected papers. Dedicated to the 100th birthday of professor Lyudmila Vsevolodovna Keldysh, Trudy Mat. Inst. Steklova, 247, Nauka, MAIK «Nauka/Inteperiodika», M., 2004, 182–185; Proc. Steklov Inst. Math., 247 (2004), 164–167
Citation in format AMSBIB
\Bibitem{Mon04}
\by L.~Montejano
\paper Two Applications of Topology to Convex Geometry
\inbook Geometric topology and set theory
\bookinfo Collected papers. Dedicated to the 100th birthday of professor Lyudmila Vsevolodovna Keldysh
\serial Trudy Mat. Inst. Steklova
\yr 2004
\vol 247
\pages 182--185
\publ Nauka, MAIK «Nauka/Inteperiodika»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm16}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2168169}
\zmath{https://zbmath.org/?q=an:1104.52001}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 247
\pages 164--167
Linking options:
  • https://www.mathnet.ru/eng/tm16
  • https://www.mathnet.ru/eng/tm/v247/p182
  • This publication is cited in the following 5 articles:
    1. Bor G., Hernandez Lamoneda L., Jimenez-Desantiago V., Montejano L., “On the Isometric Conjecture of Banach”, Geom. Topol., 25:5 (2021), 2621–2642  crossref  mathscinet  isi
    2. Ryabogin D., “On Symmetries of Projections and Sections of Convex Bodies”, Discrete Geometry and Symmetry: Dedicated to Karoly Bezdek and Egon Schulte on the Occasion of Their 60Th Birthdays, Springer Proceedings in Mathematics & Statistics, 234, eds. Conder M., Deza A., Weiss A., Springer, 2018, 297–309  crossref  mathscinet  isi  scopus
    3. Jeronimo-Castro J., Montejano L., Morales-Amaya E., “Only Solid Spheres Admit a False Axis of Revolution”, J Convex Anal, 18:2 (2011), 505–511  mathscinet  zmath  isi
    4. Larman D., Montejano L., Morales-Amaya E., “Characterization of Ellipsoids by Means of Parallel Translated Sections”, Mathematika, 56:2 (2010), 363–378  crossref  mathscinet  zmath  isi  scopus
    5. Jeronimo-Castro J., Montejano L., Morales-Amaya E., “Shaken Rogers's Theorem for Homothetic Sections”, Canadian Mathematical Bulletin–Bulletin Canadien de Mathematiques, 52:3 (2009), 403–406  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:369
    Full-text PDF :156
    References:56
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025